MAUDE Adverse Event Report: SKELETAL DYNAMICS, INC. GEMINUS VOLAR DISTAL RADIUS PLATE; SKELETAL DYNAMICS VOLAR DISTAL RADIUS PLATE

SKELETAL DYNAMICS, INC. GEMINUS VOLAR DISTAL RADIUS PLATE; SKELETAL DYNAMICS VOLAR DISTAL RADIUS PLATE
Model Number GEMINUS Volar Distal Radius Plate, Standard, 4 Hole, Right
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation concluded that the device failure may have occured due to an installation error and failure to follow post-op procedure.It was noted that not all screws were installed.As per instructions for use, a non-union or implant failure may occur if not all screws are present.Patient was "very active and not very compliant", and admitted to lifting heavy weights at work.The product was not returned for evaluation.Based on information provided and investigation performed, this does not appear to be a device malfunction.
 
Event or Problem Description
All screws installed in the heads of the plate were fractured post-implantation.Implant collapse and fracture displacement was confirmed via florouscopy 3 months post-implantation.

Brand Name
GEMINUS VOLAR DISTAL RADIUS PLATE
Common Device Name
SKELETAL DYNAMICS VOLAR DISTAL RADIUS PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS, INC.
7300 north kendall drive
suite 400
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS, INC.
7300 north kendall drive
suite 400
miami FL 33156
Manufacturer Contact
alejandro ros
7300 north kendall drive
suite 400
miami, FL 33156
3055957585
MDR Report Key13519161
Report Number3006742481-2022-00002
Device Sequence Number4158664
Product Code HRS
UDI-Device Identifier00841506101651
UDI-Public00841506101651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGEMINUS Volar Distal Radius Plate, Standard, 4 Hole, Right
Device Catalogue NumberGMN-RTS-4HL
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite